food interaction for SUMINAT FORTE
alcohol interaction for SUMINAT FORTE
pregnancy interaction for SUMINAT FORTE
lactation interaction for SUMINAT FORTE
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
SALT INFORMATION FOR SUMINAT FORTE
How it works
Common side effects
How it works
Common side effects
SUBSTITUTES FOR SUMINAT FORTENo substitutes found
Expert advice FOR SUMINAT FORTE
- To relieve migraine as soon as possible, take Sumatriptan as soon as the headache begins.
- Lying down in a quiet and dark room for a while after you use Sumatriptan may help to relieve the migraine.
- Take Sumatriptan only as prescribed by the doctor. Using too much Sumatriptan may increase the chances of side effects.
- Notify your doctor if your migraine headaches are occurring more often, than before you started using Sumatriptan.
- Notify your doctor if you have used Sumatriptan for at least three consecutive months.
- Avoid driving after taking
as it may cause drowsiness and dizziness.
- Avoid consuming alcohol when taking Sumatriptan, it can cause new and worse headaches.
Frequently asked questions FOR SUMINAT FORTE
Q. Is sumatriptan safe/addictive/controlled substance?
Sumatriptan is relatively safe if used at prescribed doses for the prescribed duration as advised by your doctor. It is not addictive. It is not a controlled substance
Q. Is sumatriptan a blood thinner or beta blocker or anti-inflammatory/ NSAIDs?
No, sumatriptan is not a blood thinner or beta blocker or anti-inflammatory/NSAIDs
Q. Is sumatriptan useful for routine headache or sinus headache / tension headache/ hangover?
No, sumatriptan is not useful for routine headache or sinus headache or tension headache or hangover. It is used in the treatment of acute migraine attacks
Q. Is sumatriptan available over the counter?
No, sumatriptan is not available without a prescription
Q. Can I take sumatriptan with acetaminophen (paracetamol), aspirin, diclofenac, or penicillin?
Yes, you can take sumatriptan with acetaminophen (paracetamol), aspirin, diclofenac, or penicillin. Please follow the advice of the doctor regarding their simultaneous use
Q. Can I take Excedrin (acetaminophen, aspirin, and caffeine) with Imitrex (sumatriptan) for migraine?
There is no evidence of any interaction between Excedrin and Imitrex. But please follow the advice of the doctor regarding their simultaneous use
Q. Can I take sumatriptan with Advil (ibuprofen), Nyquil (, dextromethorphan, doxylamine, and pseudoephedrine), Tylenol (paracetamol), Sudafed (pseudoephedrine), or Vicodin (acetaminophen and hydrocodone)/ aspirin/ diclofenac/ penicillin?
Yes, you may take sumatriptan with Advil, Nyquil, Tylenol, Sudafed, Vicodin, aspirin, diclofenac, or penicillin. Please consult your doctor before use
Q. Does sumatriptan cause hair loss, weight gain, or joint pain, rebound headache?
Overdose of sumatriptan may cause hair loss, but it is not known to cause weight gain, or joint pain or rebound headache
Q. Does sumatriptan affect blood pressure?
Sumatriptan may cause transient increases in blood pressure especially in patients with uncontrolled high blood pressure. Consult your doctor before use
Q. Does sumatriptan affect birth control?
Sumatriptan is not reported to affect birth control. However, consult your doctor for use.
Q. Is naproxen same as aspirin, ibuprofen or Motrin?
Motrin is proprietary (brand) name for naproxen. Naproxen is different from aspirin and ibuprofen. All these drugs however belong to same class called non-steroidal anti-inflammatory drugs (NSAIDs) or pain-relieving drugs
Q. Is naproxen safer than ibuprofen?
Naproxen and ibuprofen both belong to the same pharmacological class called non-steroidal anti-inflammatory drugs (NSAIDs) or pain-relieving drugs. Both have almost similar action in reducing pain, inflammation and fever. Judgement of doctors may vary depending on the condition being treated
Q. Can I take naproxen for a headache, back pain, tooth pain, cold, pain, period cramps and lower back pain?
Naproxen is a NSAID drug and can be used to treat mild to moderate pain as occurs with headache, back pain, tooth pain, period cramps and lower back pain. It doesn't cure cold, but can relieve pain associated with it
Q. Can I take naproxen for sinus infection, flu and swollen glands?
Naproxen may be given to reduce the pain and swelling associated with sinus infection, flu and swollen glands. It does not however treat any of these conditions
Q. Can I take naproxen with paracetamol/ Tylenol/ Advil?
Tylenol is the brand name of paracetamol (acetaminophen). Advil is the brand name of ibuprofen. All of them belong to the same class of medication called non-steroidal anti-inflammatory drugs (NSAIDs) or pain-relieving drugs. It is not advisable to take two or more pain-killers drugs together as it enhances adverse effects
Q. Does naproxen raise blood pressure or cause constipation?
Naproxen can cause constipation and raise blood pressure
Q. Does naproxen contain acetaminophen, aspirin, sulfa or caffeine?
No. Naproxen doesn't contain acetaminophen, aspirin, sulfa or caffeine. There are all separate drug entities
Q. Is naproxen a controlled substance or addictive?
No. Naproxen is not controlled substance but it belongs to schedule H and can be obtained by producing valid prescription. Also, it doesn't seem to have habit forming potential
Q. Can I take naproxen with antibiotics or Vicodin (acetaminophen and hydrocodone)?
Naproxen may be prescribed with antibiotics for reducing pain associated with certain infections. Naproxen is not recommended to be used with Vicodin (acetaminophen and hydrocodone)
Q. Is naproxen safe?
Naproxen is safe when used for prescribed dose and duration as advised by your doctor
Q. Does naproxen make you sleepy?
Naproxen may cause drowsiness
Q. Does naproxen thin the blood?
Naproxen may have some effects on platelet (blood cells which help blood to clot) function, but not as much as low dose aspirin. Naproxen, however, can enhance the effect of blood thinning medication such as heparin or warfarin.